... no more info than we all have figured out ourselves. I'm still having side effects!! I keep a detailed journal, and haven't been able to have more than 2 to 3 days in a week w/o side effects. I go to a neurologist in 2 wks, but I dont know what he could do if he's not dealt with this drug taking your brain and life from you for a long while. Has anyone had side effects linger for a long time?
You do not have side effects once a med is out of your system. I suspect its more a withdrawal you're suffering.
Yes you are still suffering discontuation side effects. They last 4 to 6 weeks for most people. I am one of the unfortunate ones that has had side effects longer than that but then cymbalta is stored in fat deposits and once I started to feel better at 6 weeks I got busy doing things and started to lose weight so had side effects again. I have been off for 75 days now and feeling better but not quite over it yet. 12 weeks is the goal for me now.
Hang in there it will get better very soon for you.
I was on cymbalta. I had terrible side effects I reported to mu doctor that it made me feel more depressed,very hostel ,anxious, symptomatic, and suicidal... she then, increased the dosage. I didn't understand her reasoning behind it. I knew I needed to get off it. I was afraid to get off the medication myself since, I was feeling so bad. The only medication that has worked for me since I was 16 has been effexor/effexor xr. I checked myself into the hospital to just get off the cymbalta... in the intake I told them I don't do well with SSRIs as they weaned me of cymbalta they put me on welbutrin (how ever spelled) I told them I tried it before, it didn't work well... so, I stayed 8days. Went to my doctor had to get of welbutrin and back on effexor xr... she said I didn't need to go ro tje hospital to get off the drug she didn't know it was to the breaking point. As I have symptoms once in a while and panic attacks a lot she figured increase it may help...
BUT, ONCE OFF THE CYMBALTA I DIDN'T EXPERIENCE ANYMORE SIDE EFFECTS. Now, I have off a few drugs. They had to wean me off slower than "normal" sometimes putting me back on at the lowest dose and take it every other day and so on. Every medicine is different for each individual and maybe you are experiencing some kind of rebound effect??? I hope you find answers soon! Take care-
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2011 • 2 answers
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
Updated 2 Mar 2014 • 2 answers
Updated 20 Jul 2016 • 2 answers
Updated 19 Feb 2019 • 9 answers
Updated 18 Oct 2018 • 1 answer